Email us

Virtual Campus

Mr SY (Sesuai) Madanha

Tel: +2712 420-5928
Fax: +2712 420-3893
E-mail: [email protected]
Office: Old Botany 3-1

Position: Assistant Lecturer (12hpw)
Programme: PhD in Mathematical Sciences
Supervisor: Dr HP Tong-Viet

Publications in the past five years

Journal articles

Madanha SY  On a generalisation of totally permutable products of finite groups.  Journal of Algebra, 358(2012), 1-7, 2012,

Madanha SY On a question of Dixon and Rahnamai Barghi. To appear in Communications in Algebra


Share this page
Last edited by Annel SmitEdit